# SDR CA060210004

- Difficulty date: January 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,859 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12208
- Condition: Failed
- Location: Lt Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOOST PUMP JUST STOPPED WORKING. REMOVED AND INSTALLED OVERHAUL PUMP SAME P/N AND ALL IS OK. (TC NR 20060210004)
